.

Fastum

Gel 50g

5.0 1 review
Schedule  1  product : ID: 3661
Add to favourites

Contains active ingredients including Ketoprofen .

Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

R 105.00
eB: 1050

Please sign in to your online account to order OTC medication

Scheduled medicine. Sign in to order.

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

More Information

Detailed information

Description:
Fastum Muscle and Joint Care Fastum Gel 50g

Detailed Description:
Adcock Ingram Limited.Under license from Menarini (Pty) Ltd. Italy.www.adcock.com.Each 100 g gel contains:Ketoprofen 2.5g.Tube of 50g.Scheduling status: S1.Proprietary name (and dosage form):Fastum® gel (gel).Composition:Each 100 g contains:Ketoprofen 2.5 g (i.e. 2.5% m/m).Pharmacological classification:A 3.1 antirheumatics (anti-inflammatory agents).Pharmacological action:Ketoprofen is a non-steroidal anti-inflammatory agent.Since ketoprofen is an inhibitor of prostaglandin synthesis it provides for anti-inflammatory, analgesic effects. Fastum gel is ketoprofen in an excipient suitable for allowing it to reach the site of inflammation by transcutaneous route, providing the local treatment of painful joints, tendons, ligaments and muscles.Indications:For the relief of localised pain and inflammation associated with acute musculo-skeletal injuries.Identification:A mucilaginous, colourless, almost transparent gel with an aromatic odour.Presentation:Collapsible aluminium tubes of 20g, 30g, 50g and 100g of Fastum gel.Cylindrical polypropylene dispensers of 50g, and 100g of Fastum gel.www.adcock.co.za.

Pack size:
50g

Quantity in pack:
1

Marketing description:
Musculo-skeletal agents topical agents.

Brand:
Fastum

See more See less

How to use

Usage instructions:
Dosage and directions for use:Treatment should not exceed 7 days. Persons 12 years and older: apply 5 to 15 cm of gel to affected area once or twice daily, massage in gently.Dosage and directions for use:Persons 12 years and older:Apply to the affected area once or twice daily by gently massaging in order to help absorption. Apply 5 to 15 cm of gel with each application (100 to 300 mg ketoprofen).

Storage instructions:
Store below 25 degrees C.

Warnings:
Keep out of reach of children.For external use only.Contraindications:Known hypersensitivity to any of the ingredients or to other substances that are closely related to ketoprofen from a chemical point of view (or other non-steroidal anti-inflammatory drugs as well as acetylsalicylic acid and its derivatives).Safety in children has not been established.The prolonged use of Fastum gel may cause hypersensitivity phenomena. In such cases the treatment should be discontinued and a suitable alternate therapy instituted. Since the application of Fastum gel may provoke photosensitisation, the treated skin area should not be exposed to the sun both during treatment and for two weeks thereafter.Interactions:Fastum gel should be used with caution in patients who are receiving coumarin anticoagulants. Pregnancy and lactation:Safety of Fastum gel during pregnancy and lactation has not been established.Side effects and special precautions:Considering the very low systemic absorption by topical application, systemic side effects are not expected, but cannot be excluded.Side effects experienced with systemically absorbed ketoprofen include:The following convention is used to define the frequency of side effects:Very common (>1/10); common (>1/100, <1/10); uncommon (>1/1000, <1/100); rare (>1/10 000, <1/1000): very rare (<1/10 000) including isolated reports.Gastrointestinal disorders:Rare: gastrointestinal, peptic ulceration and gastrointestinal bleeding.Nervous system disorders:Rare: headache.Less frequent: dizziness, nervousness, depression, insomnia and drowsiness.Ear and labyrinth disorders:Less frequent: tinnitus.Immune system disorders:Rare: sensitivity reactions.Skin and subcutaneous tissue disorders:The following side effects have been reported and the frequencies are unknown: Skin rashes and pruritus.General disorders and administration site conditions:The following side effect has been reported and the frequency is unknown: oedema.Eye disorders:Less frequent: blurred vision.Rare: other ocular reactions.Renal and urinary disorders:Less frequent:Impairment of renal function including interstitial nephritis or nephrotic syndrome.Blood and lymphatic system disorders:Less frequent: agranulocytosis and thromobocytopenia.Investigations:Less frequent: abnormalities of liver function tests.Special precautions:Fastum gel should be used with caution in patients with asthma or bronchospasm, bleeding disorders, cardiovascular disease, peptic ulceration or a history of such ulceration, renal failure and in those who are receiving coumarin anticoagulants.Fastum gel should not be applied to open wounds or lesions of the skin, or near the eyes.Do not apply to mucous membranes.Known symptoms of overdosage and particulars of its treatment:Treatment is symptomatic and supportive.

See more See less

Ingredients

Ingredients:
Ketoprofen 2.5% Gel

See more See less

Reviews

Write a review
5.0 from 1 reviews
default-profile-pic.jpg
Anonymous
5.0
Fastum Gel Great for pain